ON THE SOLUTION OF THE HOMOGENEOUS LINEAR CONJUGATION PROBLEM WITH SINGULARITIES OF NONINTEGER ORDER


Urbanovich T., MURADOĞLU Z.

ADVANCES IN DIFFERENTIAL EQUATIONS AND CONTROL PROCESSES, vol.19, no.2, pp.127-138, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.17654/de019020127
  • Title of Journal : ADVANCES IN DIFFERENTIAL EQUATIONS AND CONTROL PROCESSES
  • Page Numbers: pp.127-138

Abstract

In this article, we deal with the homogeneous problem of the linear conjugation in the exceptional case (with singularities of noninteger order) on the real axis. A closed-form representation of the solution is obtained, and the problem solvability conditions are described.